9 doctors weighed in:

Am I allergic to cefazolin if I had nausea?

9 doctors weighed in
Dr. Charles Turck
Pharmacology
7 doctors agree

In brief: Side effect

Nausea is one of the side effects of cefazolin therapy and it is possible for you to experience this.
It is not likely a sign of allergy of cefazolin.

In brief: Side effect

Nausea is one of the side effects of cefazolin therapy and it is possible for you to experience this.
It is not likely a sign of allergy of cefazolin.
Dr. Charles Turck
Dr. Charles Turck
Thank
Dr. Ammar Hemaidan
Internal Medicine - Gastroenterology

In brief: No

Allergyto mess can cause nausea in general but there areany reason for nausea and unless you had documented precious allergy having nausea dose not mean you have allergy to cefazolin.

In brief: No

Allergyto mess can cause nausea in general but there areany reason for nausea and unless you had documented precious allergy having nausea dose not mean you have allergy to cefazolin.
Dr. Ammar Hemaidan
Dr. Ammar Hemaidan
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors